# SDR SWAA061013

- Difficulty date: March 22, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 4,608 hours, 2,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 9250071
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EEPLS TRACK LIGHT INOP AT FWD END.  RELAMPED LIGHT PER MM.
